# SDR MZZA2010011100002

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 35,282 hours, 13,157 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 03362599001
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 34,607 hours, 12,895 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE WENT TO ZERO AROUND 19,000 FT.  LEFT BLEED TRIP OF LIGHT ILLUMINATED.  QRH WAS RUN.  LEFT BLEED TRIP COULD NOT BE RESET.  ON DESCENT THRU 10,000 FT BLEED TRIP FINALLY RESET.  T/S & REPLACED 450 DEG THERMOSTAT & PRECOOLER CNTL VLV SNSR PER AMM 36-11-05 & 36-12-03. RAN ENGS FOR SEVERAL MINUTES.  OPS CHECK NORMAL.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1360007, S/N OFF 05018, TT 1386388,  S/N OFF 06894 SENSOR, BLEED A  OFF 03-3625-9-9001 5018 ON 29-3611-9-9001 8330 SENSOR, PRECOOL OFF 29-3626-9-9001 6894 ON 29-3626-9-9001 0319.
